question-icon

What causes elevated triglyceride levels and C reactive protein levels?

default
Posted on Thu, 21 May 2015
Question: Hi my triglecerides are 276 and C reactive protien is 1.61 what does this mean
doctor
Answered by Dr. Prasanna Heijebu (1 hour later)
Brief Answer:
Indicates risk for CAD.

Detailed Answer:
Hi .

I understand your query and concern.

This implies elevated levels of Triglyceride levels .

Elevated CRP (>1) indicates risk of acquiring coronary artery disease/CAD.

Based on these values you need dietary management,regular exercise and drugs like statins .

Post your further queries if any.
Thank you.


Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Prasanna Heijebu (38 hours later)
I am facing a Pain on the Left Hand and Back, some times sharply. I have GERD and using medication for it, the pain is due to the GERD do i need see a cardio.
doctor
Answered by Dr. Prasanna Heijebu (22 hours later)
Brief Answer:
Consult a Cardiologist

Detailed Answer:
Hi.

I understand your concern.

Yes absolutely you need to consult a cardiologist for any pain that is being referred down the left limb ex hand in your case.

GERD usually causes chest pain,radiating to back and neck,but hand radiation is bit atypical.

In all such cases its always good to be a on safer note .

Consider having an ECG and ECHO under expert consultation of your cardiologist at the earliest to rule out heart disease.

Post your further queries if any.
Thank you.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Prasanna Heijebu

General & Family Physician

Practicing since :2010

Answered : 1422 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes elevated triglyceride levels and C reactive protein levels?

Brief Answer: Indicates risk for CAD. Detailed Answer: Hi . I understand your query and concern. This implies elevated levels of Triglyceride levels . Elevated CRP (>1) indicates risk of acquiring coronary artery disease/CAD. Based on these values you need dietary management,regular exercise and drugs like statins . Post your further queries if any. Thank you.